OKACET COLD TABLET 10'S
By CIPLA PHARMACEUTICAL COMPANY LIMITED
Contains: CETIRIZINE 5 MG+PARACETAMOL/ACETAMINOPHE...(See More)

₹ 3232% OFF
Out of Stock
2 Alternative Available 
Product Summary
Offer Price | ₹ 32 |
---|---|
Your Savings | ₹ 14.75 (32% on MRP) |
Medicines with same composition as OKACET COLD TABLET 10'S
Customer Reviews
Naren oberoi
Very good service
Reviewed on 23 Nov 2022
Naren oberoi
Reviewed on 23 Nov 2022
Very good service
shreyas potdar
Good place to get your generic medicines.
Reviewed on 09 Apr 2024
shreyas potdar
Reviewed on 09 Apr 2024
Good place to get your generic medicines.
Deepak Patel
Amazing service and customer friendly
Reviewed on 05 Nov 2022
Deepak Patel
Reviewed on 05 Nov 2022
Amazing service and customer friendly
Chirag Patel
Best cooperation
Reviewed on 01 Feb 2024
Chirag Patel
Reviewed on 01 Feb 2024
Best cooperation
nitin kanwe
Generic medicines available at low cost
Reviewed on 09 Jul 2023
nitin kanwe
Reviewed on 09 Jul 2023
Generic medicines available at low cost